# SDR UALA2009051801413

- Difficulty date: May 16, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146914
- Part serial: G168
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW PRESSURE.  LEAKING AT GAUGE GUARD THROUGH SETSCREW.  REMOVED GAUGE AND REINSTALLED NEW GAUGE AND O-RING.
